BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 6, Issue Number: 1

Volume: 6, Issue: 1 (25 Articles)

Research Article
Title: New general integral inequalities for quasiconvex functions
Authors: Cetin Yildiz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:1-7
DOI: 10.20852/ntmsci.2017.239
Viewed: (1157) times
Abstract | Full Text| PDF

Research Article
Title: Some quantum estimates of opial inequality and some of its generalizations
Authors: Esra Gov, Orkun Tasbozan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:76-84
DOI: 10.20852/ntmsci.2018.247
Viewed: (932) times
Abstract | Full Text| PDF

Research Article
Title: Analytical approximate solutions for investigating non-damped system of cantilever beams
Authors: Mirshaban Jafari, Alireza Ahmadi, Mehran Ghasempour, Davood Domiri Ganji, Ehsan Marzban, Shahab Jafari and Jamal Maktoubian
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:59-75
DOI: 10.20852/ntmsci.2018.246
Viewed: (1035) times
Abstract | Full Text| PDF

Research Article
Title: Additional results on group inverse of some 2X2 block matrices over Minkowski space M
Authors: Tasaduq Hussain Khan and Mohammad Saleem Lone
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:24-30
DOI: 10.20852/ntmsci.2018.242
Viewed: (953) times
Abstract | Full Text| PDF

Research Article
Title: On normed quotient rings
Authors: Vakkas Ulucay, Mehmet Sahin and Necati Olgun
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:52-58
DOI: 10.20852/ntmsci.2018.245
Viewed: (1205) times
Abstract | Full Text| PDF

Research Article
Title: CMC A-net surfaces in three dimensional Heisenberg group
Authors: Gulden Altay Suroglu, Mahmut Ergut and Talat Korpinar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:159-165
DOI: 10.20852/ntmsci.2018.258
Viewed: (1126) times
Abstract | Full Text| PDF

Research Article
Title: A Note on the tangent bundle
Authors: Mohammad Nazrul Islam Khan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:31-36
DOI: 10.20852/ntmsci.2018.243
Viewed: (1098) times
Abstract | Full Text| PDF

Research Article
Title: Bounds on initial coefficients for a new subclass of bi-univalent functions
Authors: Amol B. Patil, Uday H. Naik
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:85-90
DOI: 10.20852/ntmsci.2018.248
Viewed: (1136) times
Abstract | Full Text| PDF

Research Article
Title: On soft filters of soft BE-algebras
Authors: Yilmaz Ceven, Zekiye Ciloglu Sahin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:91-98
DOI: 10.20852/ntmsci.2018.249
Viewed: (998) times
Abstract | Full Text| PDF

Research Article
Title: On the α-migrativity of t-norms and t-conorms over nullnorms and uninorms
Authors: Emel Asici
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:153-158
DOI: 10.20852/ntmsci.2018.257
Viewed: (807) times
Abstract | Full Text| PDF

Research Article
Title: On periodic Jacobi-Perron algorithm over the field of formal power series
Authors: Amara Chandoul
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:145-152
DOI: 10.20852/ntmsci.2018.256
Viewed: (1071) times
Abstract | Full Text| PDF

Research Article
Title: A new application of the unified method
Authors: Samil Akcagil and Tugba Aydemir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:185-199
DOI: 10.20852/ntmsci.2018.261
Viewed: (1215) times
Abstract | Full Text| PDF

Research Article
Title: Differential equations characterizing space curves of constant breadth and their solutions
Authors: Tuba Agirman Aydin and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:200-211
DOI: 10.20852/ntmsci.2018.262
Viewed: (1128) times
Abstract | Full Text| PDF

Research Article
Title: On numerical solution of fractional order delay differential equation using Chebyshev collocation method
Authors: Ajmal Ali and Norhashidah Hj Mohd Ali
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:8-17
DOI: 10.20852/ntmsci.2017.240
Viewed: (1668) times
Abstract | Full Text| PDF

Research Article
Title: Suborbital graphs of a power subgroup of the modular group
Authors: Zeynep Şanlı, Tuncay Köroğlu and Bahadır Özgür Güler
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:139-144
DOI: 10.20852/ntmsci.2018.255
Viewed: (1035) times
Abstract | Full Text| PDF

Research Article
Title: Some results for nonexpansive mappings on metric spaces
Authors: Isa Yildirim and Safeer Hussain Khan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:123-130
DOI: 10.20852/ntmsci.2018.253
Viewed: (889) times
Abstract | Full Text| PDF

Research Article
Title: Congruence conditional signature problem
Authors: Murat Beşenk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:106-113
DOI: 10.20852/ntmsci.2018.251
Viewed: (937) times
Abstract | Full Text| PDF

Research Article
Title: On large arbitrary girth of a semigroup
Authors: Ajmal Ali
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:18-23
DOI: 10.20852/ntmsci.2018.241
Viewed: (950) times
Abstract | Full Text| PDF

Research Article
Title: On Ricci pseudo-symmetric para-Kenmotsu manifolds
Authors: S. Sunitha Devi, K. L. Sai Prasad, G. V. S. R. Deekshitulu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:99-105
DOI: 10.20852/ntmsci.2018.250
Viewed: (1629) times
Abstract | Full Text| PDF

Research Article
Title: Uncertain random programming models for fixed charge multi-item solid transportation problem
Authors: Hasan Dalman
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:37-51
DOI: 10.20852/ntmsci.2018.244
Viewed: (1142) times
Abstract | Full Text| PDF

Research Article
Title: Approximation by Sinc-Galerkin method for a class of fractional boundary value problems
Authors: Sebahat Ebru Das
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:114-122
DOI: 10.20852/ntmsci.2018.252
Viewed: (970) times
Abstract | Full Text| PDF

Research Article
Title: Categorical properties of racks
Authors: Hatice Gulsun Akay and Ibrahim Ilker Akca
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:131-138
DOI: 10.20852/ntmsci.2018.254
Viewed: (907) times
Abstract | Full Text| PDF

Research Article
Title: Generalized composed radial epiderivatives
Authors: Gonca Inceoglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:166-172
DOI: 10.20852/ntmsci.2018.259
Viewed: (971) times
Abstract | Full Text| PDF

Research Article
Title: New Ostrowski type inequalities for harmonically convex functions
Authors: Tuncay Koroglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:173-184
DOI: 10.20852/ntmsci.2018.260
Viewed: (1001) times
Abstract | Full Text| PDF

Research Article
Title: Orlicz Strongly convergent sequences with some applications to Fourier series and statistical convergence
Authors: Kuldip Raj and Adem Kilicman
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 1, (JAN 2018), pp:212-226
DOI: 10.20852/ntmsci.2018.263
Viewed: (970) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul